It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=dmarie725;5244554]Hi Everyone-

I've posted before about Zoloft, but didn't get much response, so I wanted to try again.

I've been on Zoloft for a little over 2 months, and just feel sort of strange. The best way I can describe it is kind of "foggy" and out of it, with a lack of energy. Some of this could just be due to anxiety, but I just don't think all of it is, and am curious if anyone has felt like this with Zoloft. I've also been experiencing a ton of muscle twitches (small throughout my entire body). I also wake up almost every night to my arm(s) being totally asleep and numb where I have to shake them to wake them up. It's odd that this is every night when it never used to happen--and I'm not sleeping in any weird new positions. This all started around the same time (about 4 weeks AFTER starting the meds).

I would really like to know if anyone has had similar experiences...please share!!![/QUOTE]
Hello, i was only on Zoloft for a week so i really didn't have much of a long experience with it. I stopped taking it because i had severe insomnia on it, and was told that most likely it wouldn't get better and it was torture trying to sleep. As far as the foggy feeling, i get tht as part of my anxiety but i cant say that is was any worse on the Zoloft except for maybe the first day i felt weird. I started very low of a dose and tried to work myself up on meds because ive experienced jumping right into an entire pill while make my mind/brain feel weird or just not right. So weird that you mentioned the muscle twitches because i as well the last 2 months have been getting them like crazy, when my anxiety is at its worst. A lot of diff places throughout my body but i have a couple places such as my thighs and chest that are more often. I did some research and one site had said that stress and anxiety can be a cause. As far as your arms being numb im not sure about that, never heard that one. then again ive gotten some strange new problems or side effects from meds that are not listed to get while taking the drug. Ive gotten restless legs syndrome from every ssri ive tried and ive found nothing that shows a connection and my dr says its a fluke, with every one ive tried same thing, a fluke, lol Well i hope u feel better, keep me updated.. hang in there





All times are GMT -7. The time now is 06:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!